# SDR ASAA11510326

- Difficulty date: August 31, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,584 hours, 4,295 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8603
- Condition: Failed
- Location: Weather Radar
- Part time: 4,592 hours, 1,898 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAST "'RP" WX RADAR "WX FAIL" ANNUNCIATED ON ND. IN TEST MODE "PWS FAIL AND WX FAIL" ANNUNCIATED.  THE REST OF FLIGHT RADAR WAS INTERMITTANT.  WX WAS VFR EN ROUTE.  FAILURE OCCURED IN ETOPS AIRSPACE.  REPLACED WEATHER RADAR TRANSCEIVER PER M/M 34 43 41.  PERFORMED WXR SYSTEM OPS TEST PER M/M 34 43 00, NO FAULTS NOTED INSPECTED QUICK DISCONNECT FOR LEFT PITOT ADM.
